# SDR AWXA200300079

- Difficulty date: January 10, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK A 1 INCH CRACK WAS FOUND BS 178 BULKHEAD WEB, LBL 5.7, WL 212.5. MAINTENANCE REMOVED STIFFENER AND "L" ANGLE TO ACCESS DAMAGE; CUTOUT CRACKED AREA OF BS 178 BULKHEAD WEB, LBL 5.7, WL 212.5; PERFORMED A HFEC INSPECTION OF CUOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS AND REMOVED STIFFENER AND "L" ANGLE IAW B737-300 SRM 53-10-08, PG. 287-288J, FIG. 211.
